# SDR HEEA064767

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23046020
- Condition: Failed
- Location: Starter/Gen
- Part time: 6,516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT COME ON-LINE.  INSPECTED BY ACCESSORY SHOP AND FOUND STARTER/GENERATOR WOULD NOT COME ON-LINE AND SMELLED BURNT.
